# SDR SWAA2022012666507

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 50,510 hours, 24,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER AFT SILL SCUFF PLATE (P/N 411A2219-22) IS CRACKED. / ACCOMPLISHED EA 1-A51-0746; REMOVED AND REPLACED LOWER AFT SILL SCUFF PLATE PER AMM 53-11-01
